# SDR REXA201100833

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 16,780 hours, 14,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED F/O FLASHLIGHT INOP.  REMOVED AND REPLACED F/O FLASHLIGHT BATTERY IAW CRJ200 AMM25-61-04.  OPS CHECK GOOD.  PART EFFECTIVITY VERIFIED.  OK FOR SERVICE.
